FIXED-SCALE TRANSFORMATION FOR DIRECTED PERCOLATION


ERZAN A., PIETRONERO L.

EUROPHYSICS LETTERS, vol.20, no.7, pp.595-600, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 7
  • Publication Date: 1992
  • Doi Number: 10.1209/0295-5075/20/7/004
  • Title of Journal : EUROPHYSICS LETTERS
  • Page Numbers: pp.595-600

Abstract

The fixed-scale transformation approach to fractal growth is applied to the problem of directed percolation in two dimensions. We find, for the fractal dimension of transverse sections of the incipient infinite cluster, d(perpendicular-to) = 0.747, in very close agreement with the best series results which give d(perpendicular-to) = 0.748.